# SDR RRXA10921

- Difficulty date: April 6, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 464011112
- Condition: Corroded
- Location: L33l, Sta 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FITTING AT LONGERON 33L AT STA 8, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-21 AND 53-1-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
